# SDR AALA20151224002

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 52,208 hours, 12,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  AFT DECK PLATE CORRODED, BETWEEN FS 1702 & 1716, FROM RBL 22 - 50.  ACCOMPLISHED DOUBLER REPAIR IAW SRM 53-30-51-2R-18, AARD 53-60-51-3 & EA 256781.
